# SDR DALA2021051702719

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 55,941 hours, 38,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE ON ARRIVAL. MAINTENANCE REPLACED THE AFT EMERGENCY LIGHT BATTERY PACK PER B717 AMM 3-51. (LP #7298548)
